# SDR ASOA03607

- Difficulty date: November 27, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Controller
- Condition: Failed
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE CREW SELECTED SLATS TO 8 DEGREES AND THEN RECEIVED SLAT FAIL CAUTION AND SLATS MECHANICAL JAMMED MESSAGES.  AN EMERGENCY WAS NOT DECLARED.  THE AIRCRAFT DIVERTED TO ONT AND LANDED SAFELY.  MAINTENANCE PERFORMED A VISUAL INSPECTION OF THE SLATS WITHOUT ANY DEFECTS NOTED AND HAD THE CREW POWER DOWN AND UP THE AIRCRAFT WHICH CLEARED THE FAULT MESSAGES.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
